MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5X4MM HT SD X-DR SCR 5-PK; PROSTHESIS, MICROFIXATION

BIOMET MICROFIXATION 1.5X4MM HT SD X-DR SCR 5-PK; PROSTHESIS, MICROFIXATION
Catalog Number 95-6104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the screw broke during surgery approximately two (2) years and one (1) months ago.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d4; d9; g3; g6; h1; h2; h3; h6.The product was returned, however, it was lost before complaints was able to investigate.No pictures were provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history records were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: two pieces were scrapped at op seq 0101 for common cause scrap.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
1.5X4MM HT SD X-DR SCR 5-PK
Common Device Name
PROSTHESIS, MICROFIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11640680
Report Number0001032347-2021-00194
Device Sequence Number11553398
Product Code JEY
UDI-Device Identifier00841036056650
UDI-Public(01)00841036056650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number95-6104
Device Lot Number532650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1